I have been pregnancy 4 times. The first resulted in the birth of my son 8 years ago. My second pregnancy last June ended in a missed miscarriage at 11weeks (baby died at 9weeks) and I had a D@C. My third pregnancy last August was ectopic and was treated with methotrexate at 5 weeks. Needless to say, we were concerned this pregnancy too would fail. As a precaution my Dr. prescribed 100mg Progesterone suppositories to be taken twice a day. My question is, since beginning the progesterone suppositories I am experiencing some light spotting and occasional mild cramping. The spotting is generally light pink but is tinged with some red. Last night it was just red spotting. There is not alot of it but I heard red blood is always bad. Also my cervix feels very low and soft. Is any of this normal or should I be concerned?
Speak to your doctor asap. I myself took/will take the progesterone suppositories with my pregnancies too (multiple losses myself) I was on 200mg twice daily. I never experienced any bleeding with them though.
Sounds like you need a sonogram. You should call your doctor anytime you have bleeding so definitely call and they'll tell you what to do. Either your cervix is sensitive to the pills or you may be having another loss or perhaps you have a hematoma. I take Prometrium but I take one 200mg pill by mouth. I think taking it vaginally is more effective, though.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.